Napredna pretraga

Pregled bibliografske jedinice broj: 20935

On summability of pairs of convolution sequences of probability measures on locally compact semigroups


Jardas, Cvetan; Pečarić, Josip; Sarapa, Nikola
On summability of pairs of convolution sequences of probability measures on locally compact semigroups // Rendiconti del Circolo Matematico di Palermo. Serie II, 47 (1998), 481-492 (međunarodna recenzija, članak, znanstveni)


Naslov
On summability of pairs of convolution sequences of probability measures on locally compact semigroups

Autori
Jardas, Cvetan ; Pečarić, Josip ; Sarapa, Nikola

Izvornik
Rendiconti del Circolo Matematico di Palermo. Serie II (0009-725X) 47 (1998); 481-492

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Probability measures on semigroup; convolution sequence weak and vague topology; double stochastic matrix; locally compact space; polish space.

Sažetak
In this paper we study the problem of convergence and vague topology of the sequence. Our results generalize the results of Sarapa

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037008
117006

Ustanove
Tekstilno-tehnološki fakultet, Zagreb

Časopis indeksira:


  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews